MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 serial number was (b)(6).The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 1 patient¿s sample tested with elecsys ft3 g3 v2 (ft3 iii v2) assay on a cobas 8000 e801 module compared to a non-roche analyzer (sn (b)(6).Refer to the attachment for the patient¿s data.On (b)(6) 2024 the sample was initially tested on the customer's e801 analyzer.The results did not match the patient's clinical symptoms and, therefore, the sample was then repeated on a non-roche analyzer (sn (b)(6).The sample was also repeated on a roche analyzer and the repeat results were the same as the initial results.
 
Additional Manufacturer Narrative
The sample was not provided for investigation.The data was not provided for investigation.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.The investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19125670
Report Number1823260-2024-01187
Device Sequence Number18232537
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot Number744598
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown